# SDR DALA2023091907715

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 71,638 hours, 23,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 DURING S/C CABIN INSP FOUND AFT GALLEY EMERGENCY EXIT COVER MISSING. CORRECTIVE ACTION: REPLACED SIGN PER B757 AMM 25-32, OPS CHK NML. (9961233)
